# SDR AALA961213

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Structure
- Part number: 141N5161
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFTER REMOVING CORROSION, REMAINING THICKNESS BEYOND SRM LIMITS.  REPAIR PER MRB 757-903.  (M)
